A Sequence of Exponential Numbers
Μαθηματική Επιθεώρηση, Tome 15 (1979), pp. 52-58
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1979_15_a14,
author = {A. C. Charalambides},
title = {A {Sequence} of {Exponential} {Numbers}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {52--58},
year = {1979},
volume = {15},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1979_15_a14/}
}
A. C. Charalambides. A Sequence of Exponential Numbers. Μαθηματική Επιθεώρηση, Tome 15 (1979), pp. 52-58. http://geodesic.mathdoc.fr/item/MR_1979_15_a14/